# SDR SWAA105780

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 7,758 hours, 4,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
